# SDR MAS2008F00071

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 7185 IAD-CLE.  RT OVERWING EMERGENCY EXIT CAUTION MSG IN FLIGHT.  MX CHECKED THE DOOR SENSORS.  OPS CHECK GOOD.
